Happy weekend! Just seeking some advice, acknowledging people are not medically trained.
My Mum had what started with a cold about a month ago, and after it moved to her chest she took her emergency care pack (amoxicillin and steroids) as advised by our GP, eventually.
We thought it had cleared, but she developed a barking cough a couple of days after the medication ended, but again left it as she was to have her booster this week. We asked the person administering the Pfizer jab whether it was safe for her to have, and he advised as long as she didn’t have a temperature it would be fine.
Yet again, the vaccination wiped her out, temperature, nausea, chills, headache and she has been in bed for the last two days which is not like her. But during this time her cough has got progressively worse and she was up most of last night coughing, and is now starting to bring up greenish phlegm.
To cut to the chase, she is reluctantly going to start yet another emergency care pack and follow up with the Doctor on Monday - reading other posts on here, Doxycycline appears to be a better antibiotic. But I wanted to know whether this was safe/would not effect her vaccination please? Has anyone else had the same experience?
Thank you as always xxx